Flood, Beaver
- When
- January 1, 3:38 PM EST
- Where
- Beaver forecast zone
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.682, -80.349 (the zone’s center; the record gives no point)
BRADYS RUN CREEK AND TWO MILE RUN WENT OUT OF THEIR BANKS IN BRIGHTON TWP.
1 flood, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at Jan 1, 11:35 AM EST, 4 hours 3 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
1135 AM EST WED JAN 1 2003
SFC WAVE ATTM ACROSS SRN WVA TRACKING EWD.
CONTD MDT BANDS OF RAIN CONT TO MOVE IN OVR SRN SXNS AND WITH
ALREADY 0.50 TO 0.90 INCHES IN WATCH AREA IN LAST 9-12 HRS FEEL
WATCH IS WARRANTED FOR SRN SXNS AFTN FOR CWA.
WSWARNING I80 CNTYS LTE AFTN-TNGT AND AND WSW ADVISORY N OF PIT
AND RDGE CNTYS E FOR TNGT AS PRECIP GRDLY CHNGS OVER TO ICE AND THEN
ENDS AS SNOW. BUMPED TEMPS A TAD S. FAR WRN CNTYS IN SE OHIO MAY SEE
SOME AREAS -FZRA LATE AFTN AS LOW PULLS EWD AND COLDER AIR FILTERS
S. REST SAME.
.PBZ...
MD...WINTER WEATHER ADVISORY FOR TONIGHT FOR ZONE MDZ001.
OH...NONE.
PA...WINTER STORM WARNING FOR LATE AFTN AND TONIGHT FOR ZONES
PAZ007>009-015-016.
WINTER WEATHER ADVISORY FOR TONIGHT
PAZ013-014-022-023-030-032.
WV...WINTER WEATHER ADVISORY FOR TONIGHT FOR ZONES
WVZ023...WVZ041.
FLOOD WATCH THIS AFT FOR
PAZ020-021-029>032-WVZ001>004-012-021>023-041-MDZ001-
OHZ039>041-048>050-057>059-068-069.MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029>032-WVZ001>004-012-021>023-041-011215- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 514 AM EST WED JAN 1 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN PENNSYLVANIA EAST CENTRAL OHIO...NORTHERN WEST VIRGINIA AND GARRETT COUNTY MARYLAND. .DAY ONE...TODAY RAIN TODAY ACROSS MOST OF THE FORECAST AREA WILL CHANGE TO A MIX OF FREEZING RAIN, SLEET, AND SNOW BY TONIGHT. A SIGNIFICANT ACCUMULATION OF ICE IS POSSIBLE LATE THIS AFTERNOON AND TONIGHT IN VENANGO, FOREST, CLARION AND JEFFERSON COUNTIES IN NORTHWEST PENNSYLVANIA. SNOW ACCUMULATION WILL RANGE FROM 2 TO 4 INCHES IN THE NORTH AND IN THE MOUNTAINS WITH LESS THAN ONE INCH ELSEWHERE. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... SPOTTERS SHOULD REPORT ICE ACCUMULATION OF MORE THAN ONE-QUARTER INCH AND SNOW ACCUMULATIONS GREATER THAN 2 INCHES.
The national radar mosaic for the moment the first event began.
1 flood. Local standard time, as filed.
BRADYS RUN CREEK AND TWO MILE RUN WENT OUT OF THEIR BANKS IN BRIGHTON TWP.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Pennsylvania in 2003Every state in 2003This day in weather historyWarnings in Pennsylvania, January 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5339083.